Qi Ye
Qi Ye
School of Mathematical Sciences, South China Normal University
Email verificata su m.scnu.edu.cn - Home page
Titolo
Citata da
Citata da
Anno
Reproducing kernels of generalized Sobolev spaces via a Green function approach with distributional operators
GE Fasshauer, Q Ye
Numerische Mathematik 119 (3), 585-611, 2011
492011
Approximation of stochastic partial differential equations by a kernel-based collocation method
I Cialenco, GE Fasshauer, Q Ye
International Journal of Computer Mathematics 89 (18), 2543-2561, 2012
472012
Solving support vector machines in reproducing kernel Banach spaces with positive definite functions
GE Fasshauer, FJ Hickernell, Q Ye
Applied and Computational Harmonic Analysis 38 (1), 115-139, 2015
372015
Generalized Mercer Kernels and Reproducing Kernel Banach Spaces
Y Xu, Q Ye
Memoirs of the American Mathematical Society 258 (1243), 2019
27*2019
Reproducing kernels of Sobolev spaces via a Green kernel approach with differential operators and boundary operators
GE Fasshauer, Q Ye
Advances in Computational Mathematics 38 (4), 891-921, 2013
252013
Kernel-based collocation methods versus Galerkin finite element methods for approximating elliptic stochastic partial differential equations
GE Fasshauer, Q Ye
Meshfree Methods for Partial Differential Equations VI, 155-170, 2013
162013
A kernel-based collocation method for elliptic partial differential equations with random coefficients
GE Fasshauer, Q Ye
Monte Carlo and Quasi-Monte Carlo Methods 2012, 331-347, 2013
132013
Analyzing reproducing kernel approximation methods via a Green function approach
Q Ye
Illinois Institute of Technology, 2012
112012
Optimal Designs of Positive Definite Kernels for Scattered Data Approximation
Q Ye
Applied and Computational Harmonic Analysis, 0
9*
Support vector machines in reproducing kernel Hilbert spaces versus Banach spaces
Q Ye
Approximation theory XIV: San Antonio 2013, 377-395, 2014
72014
Kernel-based Methods for Stochastic Partial Differential Equations
Q Ye
arXiv preprint arXiv:1303.5381, 2013
7*2013
Approximation of nonlinear stochastic partial differential equations by a kernel-based collocation method
Q Ye
International Journal of Applied Nonlinear Science 3 1 (2), 156-172, 2014
62014
Reproducing kernels of generalized Sobolev spaces via a Green function approach with differential operators
Q Ye
arXiv preprint arXiv:1109.0109, 2011
62011
Generalizations of simple kriging methods in spatial data analysis
Q Ye
Meshfree Methods for Partial Differential Equations VIII, 145-166, 2017
32017
Sparse support vector machines in reproducing kernel Banach spaces
Z Li, X Yuesheng, Q Ye
Contemporary Computational Mathematics - A Celebration of the 80th Birthday …, 0
3*
Generalized representer theorems in Banach spaces
L Huang, C Liu, L Tan, Q Ye
Analysis and Applications 19 (01), 125-146, 2021
22021
Kernel-based probability measures for interpolations
Q Ye
Applied and Computational Harmonic Analysis, 0
2*
Kernel-based probability measures for generalized interpolations: A deterministic or stochastic problem?
Q Ye
Journal of Mathematical Analysis and Applications 477 (1), 420-436, 2019
2019
On meshfree numerical differentiation
L Ling, Q Ye
Analysis and Applications 16 (5), 717-739, 0
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–19